• Complete loss of sex drive!

    1333572386
    NaughtyT [sign in to see picture]
    • Rank: Major
    • Posts: 21
    • Joined: 23 Aug 2009

    Hiya...I am reaching the end of my teather so thought I would vent a little on here and see if I am the only one suffering from this! Last May I had the pill implant put in, everything was fine and my periods stopped which was a good thing for me! However from October onwards I lost my sex drive and to this day still dont have any feelings of being horny or wanting/desiring sex. My husband is not impressed as you can imagine. We went from having sex 4-5 times a week to maybe once a month at the moment and thats only because I force myself to go through the motions. Hes suggested I take it out which I know I should really but the thought of having periods again put me off and I cant take the pill version as they made me put on weight- the implant appears to be the only thing that works and i like the fact we dont have to use condoms as it felt wierd using them when your married.

    I dont know if anyone suffered this side affect beforep - have done some research on the internet and found its a common side affect with some people but then not others. :-(

    1333572649
    2nd Chance T [sign in to see picture]
    • Rank: Major
    • Posts: 181
    • Joined: 2 Apr 2012

    Hi, you poor thing I know how you feel, though not through contraception. My advice would be to have it removed, Sex isn't everything but it is important. I have the mirena coil and it alot of cases that stops periods, might be worth a try. Good luck x

    1333572893
    kendo [sign in to see picture]
    • Rank: Captain
    • Posts: 61
    • Joined: 12 Mar 2012

    Sex is important as part of a relationship. You may be putting undue stress on yourself and your partner. Looks like you will have to think about some other form of contraception.

    Good luck,

    Ken

    1333579547
    dotdashdot [sign in to see picture]
    • Rank: General
    • Posts: 772
    • Joined: 7 Jun 2009

    Think carefully before you get it removed. Are you 100% sure that it's the implant that's causing it? Could it be something else like stress at work, family trouble, strains in your relationship?

    Like you, I struggled with lots of different contraception before going on the implant and I was so relieved that I'd finallly found something that worked and stopped my periods! However, 2 years later my skin suddenly got really bad and as I'm single I decided I didn't need it any more.

    Anyway, just be sure before you get it removed as I know how much of a pain it is to keep switching contraception!

    1333614378
    JLond [sign in to see picture]
    • Rank: Lieutenant Colonel
    • Posts: 41
    • Joined: 10 Mar 2012

    Hi NT I have the same problem except my started 3 years ago after having my son, so 3 long years as you no its not nice and putting strain on my husband. i am now on the implant but have been on various pills injections so im thinking its not due to my contracepition as for about 5 months we used nothing other then condoms as like you im at the end of my teather, so i have finnaly booked an appointment with my gp really hoping they can help would love to get back the romance as nothing has helped, fingers crossed x

    1333615002
    Rachey 28 [sign in to see picture]
    • Rank: Lieutenant Colonel
    • Posts: 107
    • Joined: 19 Mar 2012

    Hi,

    I was on the pop pill for yr's which stopped my periods and i was like this on and off during the pill use, and then more so once i stopped it (as we where trying for a baby) It was a complete nightmare and took me for ever to get back to normal and desire sex, i had no want for it at all which was terrible. Honestly these pills and potions we can get now adays wroks wanders in one sence but in another are a complete nightmare! I hope things return back to normal soon............i don't think theres anything a doc can do (im not really sure) but maybe its worth having a chat with someone see if it helps you xx

    1333797026
    Jess_cd [sign in to see picture]
    • Rank: Captain
    • Posts: 90
    • Joined: 11 Apr 2011

    Libido can be a very frustrating with. With one of my ex's her libido disappeared just instantly! I know also that mine comes and goes sometimes. Fortunately for me mine is linked to my depression so I know the cause and know it will come back.

    What is your approach to sex? I found that changing the time or how sex begins helped me. So the other night my OH was here for the night but clearly she wasn't expecting sex. We spent ages kissing which we haven't done in ages.

    1333799771
    Laveila [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2341
    • Joined: 8 Nov 2010

    Hello,

    I would suggest to think about changing contraception. it is known that hormonal contraception limit woman libido or even kill it completely. if you are resting enough and you are not overly stressed and dont have some medical condition, I would really think about removing the implant.

    Of course if you started to take some meds just before the libido went, this could also did it. Some medicine can do it too, not just contraception. if the answer is still no, really consider new contraception method.

    Post a reply to this thread

    Please sign in to post messages to the forum.